Please use this identifier to cite or link to this item: https://scholarhub.balamand.edu.lb/handle/uob/4969
Title: Always-convergent hybrid methods for finding roots of nonlinear equations
Authors: Hitti, Karim 
Haddad, Samir El 
Sayah, Jinane 
Feghali, Stéphanie
Keywords: Nonlinear equations
Bisection method
Newton’s method
Chebyshev’s method
Issue Date: 2021
Part of: Journal of Mathematical and Computational Science
Volume: 11
Issue: 1
Start page: 165
End page: 172
Abstract: 
© 2021 the author(s). New hybrid iterative methods for solving nonlinear equations are introduced. These methods combine the well-known Newton and Chebyshev’s methods with the always convergent bisection method making them always convergent and faster than the combined methods themselves. Numerical experiments, comparing the new algorithms with others, are performed showing the efficiency of the new proposed methods.
URI: https://scholarhub.balamand.edu.lb/handle/uob/4969
DOI: 10.28919/jmcs/5090
Open URL: Link to full text
Type: Journal Article
Appears in Collections:Department of Telecommunications and Networking Engineering
Department of Computer Science
Department of Mathematics

Show full item record

Record view(s)

13
checked on Jun 21, 2021

Google ScholarTM

Check

Dimensions Altmetric

Dimensions Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.